# SDR SIMA200309611

- Difficulty date: April 3, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: AL2024T3
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DUIRNG A MBV INSPECTION, STRINGER 19L AT FRAME 53 WAS FOUND CHAFED BELOW SRM LIMITS.  BLENDED THE CHAFED AREA AND PERFORMED AN NDT INSPECTION WITH NO REJECTABLE INDICATIONS.  FABRICATED A REPAIR ANGLE AND SHIMS.  REPAIR DONE IAW EMB SRM, SRM 145/1142 REV 21, CHAPTERS 53-24-02 FIGURE 201.  (M)
